Upravliaemie systemy
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Upravliaemie systemy, 1984, Issue 25, Pages 75–79 (Mi da1013)  

Upper bound on the number of regular truncations for a family of problems on a cone

A. A. Kolokolov, E. V. Tsepkova


Full text: PDF file (235 kB)

Bibliographic databases:
UDC: 519.854
Received: 30.03.1983

Citation: A. A. Kolokolov, E. V. Tsepkova, “Upper bound on the number of regular truncations for a family of problems on a cone”, Upravliaemie systemy, 1984, no. 25, 75–79

Citation in format AMSBIB
\Bibitem{KolTse84}
\by A.~A.~Kolokolov, E.~V.~Tsepkova
\paper Upper bound on the number of regular truncations for a family of problems on a cone
\jour Upravliaemie systemy
\yr 1984
\issue 25
\pages 75--79
\mathnet{http://mi.mathnet.ru/da1013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0809575}
\zmath{https://zbmath.org/?q=an:0589.90057}


Linking options:
  • http://mi.mathnet.ru/eng/da1013
  • http://mi.mathnet.ru/eng/da/y1984/i25/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Diskretnyi Analiz i Issledovanie Operatsii
    Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021